2019
Том 71
№ 2

All Issues

Polekha M. Ya.

Articles: 1
Article (Ukrainian)

Consistent estimator in multivariate errors-in-variables model in the case of unknown error covariance structure

Kukush A. G., Polekha M. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 8. - pp. 1026–1033

We consider a linear multivariate errors-in-variables model AX ? B, where the matrices A and B are observed with errors and the matrix parameter X is to be estimated. In the case of lack of information about the error covariance structure, we propose an estimator that converges in probability to X as the number of rows in A tends to infinity. Sufficient conditions for this convergence and for the asymptotic normality of the estimator are found.